# SDR SWAA2023020781697

- Difficulty date: December 14, 2022
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ENTRY DOOR ASSIT HANDLE NUT AT FWD GALLEY AREA (4 EA) 2022-696701<[01] REPLACED ENTRY DOOR ASSIT HANDLE NUT AT FWD GALLEY AREA (4 EA) IAW B737-700 AMM 52-11-31-400-802 STEP 3.G(2).;[02] REPLACED ENTRY DOOR ASSIT HANDLE NUT AT FWD GALLEY AREA (4 EA) IAW B737-700 AMM 52-11-31-400-802 STEP 3.G(2).
